# SDR 98ZZZX4337

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N515RM
- Make and model: Piper PA-31-350
- Aircraft serial: 317405159
- System (JASC): 2730 · Elevator Control System
- Part: Spring
- Part number: 7105603
- Condition: Mismanufactured
- Location: Elevator
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING 50-HOUR INSPECTION, 6FEB98 ORDERED PIPER 71056-03 SPRING, ELEVATOR BUNGEE TO C/W SB 626C.  NEW SPRING WAS INSTALLED AT 37 POUNDS TENSION WITH CALIBRATED SCALE, BUT EXTENDED TO WITHIN 1.50 INCHES OF LINK END.
